On the Ito-Type Coupled Nonlinear Wave Equation

E. V. Krishnan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)


For the Ito-type coupled nonlinear wave equation, some exact solutions are given in terms of Weierstrass elliptic functions.

Original languageEnglish
Pages (from-to)3753-3755
Number of pages3
JournalJournal of the Physical Society of Japan
Issue number11
Publication statusPublished - Nov 1986
Externally publishedYes

ASJC Scopus subject areas

  • General Physics and Astronomy


Dive into the research topics of 'On the Ito-Type Coupled Nonlinear Wave Equation'. Together they form a unique fingerprint.

Cite this